Volume 15,Issue 3,1995 Table of Contents

   
Other Issues:  
  

目录

(0, 1, … ,m - 2, m) Interpolation on the Zeros of xL(a)n-1(x)
  Shi Yingguang
  1995,15(3):319-328 [Abstract(1369)]  [View PDF]
  
Oscillation of Solutions for a Second Order Nonlinear Perturbed Differential Equations with Functional Arguments
  E.M. Elabbasy
  1995,15(3):329-336 [Abstract(1016)]  [View PDF]
  
Characterization of the Unitary Dilation of Matrices
  Zhan Xing zhi
  1995,15(3):337-340 [Abstract(948)]  [View PDF]
  
A Note on Pseudo Primary Rings
  Dong Xuedong
  1995,15(3):341-344 [Abstract(940)]  [View PDF]
  
Homogenous Relations among the Coordinates of a Decomposable Element in 2nd Completely Symmetric Tensor Space
  Zhu Zhongnan
  1995,15(3):345-349 [Abstract(1084)]  [View PDF]
  
Essential Subgroups of group
  W.B. Vasantha and Kandasamy
  1995,15(3):350-352 [Abstract(831)]  [View PDF]
  
Coincidence Points and Common Fixed Points forCompatible Maps of Type (A) on Saks Spaces
  P.P. Murthy,B.K. Shartria and Y.J. Cho
  1995,15(3):353-361 [Abstract(898)]  [View PDF]
  
The Proof of a Theorem in DC Problem
  Xia Zhonghang and Xia Zunquan
  1995,15(3):362 [Abstract(843)]  [View PDF]
  
The Evaluation of Basic Hypergeometric Series (Ⅰ)
  Zhang Xiangde and Tao Changqi
  1995,15(3):363-365 [Abstract(1353)]  [View PDF]
  
A Note on Weakly Implicative Ideal
  Liu yonglin
  1995,15(3):366 [Abstract(904)]  [View PDF]
  
On the Construction of Approximate Inertial Manifolds
  Wang Bixiang
  1995,15(3):367-368 [Abstract(869)]  [View PDF]
  
Boundedness of Bochner-Riesz Means Operators at Critical Index of Hp Functions on Compact Lie Groups
  Yao Zuxi and Zheng Xuean
  1995,15(3):369-374 [Abstract(1340)]  [View PDF]
  
Schatten Class Hankel Operators on the Weighted Bergman Space of the Unit Ball
  Lu Shijin and Xu Xiamin
  1995,15(3):375-380 [Abstract(1057)]  [View PDF]
  
A 2-Periodic Lacunary Entire Interpolation Problem
  Hou Xiangqian
  1995,15(3):381-387 [Abstract(950)]  [View PDF]
  
On the Estimation of Derivatives of Polynomials in L1 Space
  Sun Xiehua
  1995,15(3):388-390 [Abstract(913)]  [View PDF]
  
A Property of Solutions of Doubly Degenerate Parabolic Equation
  Liang Xuexin and Liang Xiting
  1995,15(3):391-396 [Abstract(962)]  [View PDF]
  
On Sigular Dirichlet Problems for Semilinear Elliptic Eqnation of Second Order(Ⅲ)
  Zhang Zhijun
  1995,15(3):397-402 [Abstract(872)]  [View PDF]
  
The Existence of Solutions of Generalized Volterra Integral Equations
  Hu Shigeng and Hong Shihuang
  1995,15(3):403-409 [Abstract(1224)]  [View PDF]
  
A Homotopy Interior Point Method for Nonlinear Complementarity Problems
  Wang Yu
  1995,15(3):410 [Abstract(828)]  [View PDF]
  
The Artin Radical of a Noetherian Module
  Chuai Jianjun
  1995,15(3):411-414 [Abstract(925)]  [View PDF]
  
H*-Rational Modles and Right Smash Products
  Chen Huixiang
  1995,15(3):415-418 [Abstract(953)]  [View PDF]
  
Convergence and Divergence Relation between GAOR Method and Jacobi Method
  Chen Hengxin
  1995,15(3):419-422 [Abstract(903)]  [View PDF]
  
The OPtimal Factors of the AOR Method
  Jiang Meiqun
  1995,15(3):423-428 [Abstract(933)]  [View PDF]
  
A Class of Inequalities Involving Two Simplices and Their Applications
  Su Huaming
  1995,15(3):429-435 [Abstract(904)]  [View PDF]
  
分次PP环的一个结论
  陈清华
  1995,15(3):436-438 [Abstract(836)]  [View PDF]
  
The Moment Estimator for the Diabonal BL Time Series Model and Its Asymptotic Distribution
  Chen Jiaxin
  1995,15(3):439-443 [Abstract(1171)]  [View PDF]
  
耦合不动点的若干存在定理(中)
  周友明
  1995,15(3):444 [Abstract(774)]  [View PDF]
  
Bayes Estimation on the Reliability of Normal-Normal Structural Series System
  Lu Fulong and Wei Yongde
  1995,15(3):445-449 [Abstract(859)]  [View PDF]
  
L2-space Integral in the Mean Square
  Gong Zhaoren
  1995,15(3):450-454 [Abstract(961)]  [View PDF]
  
A Formula of Solutiona For a Claass of Recurrence Relation of Variable Coefficients with Two Parameters
  Yu Chang′an
  1995,15(3):455-458 [Abstract(1085)]  [View PDF]
  
A Result on Hamiltonian Line Graph
  Liu Chunfeng and Zhao Lianchang
  1995,15(3):459-464 [Abstract(939)]  [View PDF]
  
关于“Sawyer权对和Muckenhoupt猜想”
  李兴民
  1995,15(3):465-467 [Abstract(757)]  [View PDF]
  
“关于矩阵奇异值的一些不等式”一文的注记”
  孙继涛,张银萍
  1995,15(3):468 [Abstract(815)]  [View PDF]
  
亚纯函数与其导数的唯一性定理
  邱淦
  1995,15(3):469-470 [Abstract(766)]  [View PDF]
  
加权移位算子的乘积
  丁宣浩,石刚
  1995,15(3):471-472 [Abstract(895)]  [View PDF]
  
关于环的变换性条件的若干注记
  戴跃进
  1995,15(3):473-474 [Abstract(712)]  [View PDF]
  
三角形蛇图的调和性
  徐士达
  1995,15(3):475-476 [Abstract(856)]  [View PDF]